MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 07/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-30-12 - equinoxe preserve stem 12mm (b)(6), 320-06-42 - glenosphere 42mm (b)(6), 320-10-15 - humeral tray +15mm (b)(6), 320-15-01 - eq rev glenoid plate (b)(6), 320-15-05 - eq rev locking screw (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6), 321-52-07 - 3.2mm drill bit sterile (b)(6).A review of complaint history determined that no further action is required as no trends were identified.No manufacturing process-related non-conformances, deviations, or exceptions are associated with the humeral stem, humeral tray, or torque defining screw packaging or manufacturing lots.No device was returned for evaluation; the reported event was confirmed by review of photographs of the device and radiograph images.The review identified that the humeral tray construct has disassembled from the humeral stem.The glenosphere does not appear to be fully seated on the glenosphere baseplate.The humeral liner appears to have wear on the edges.The humeral adapter tray appears unremarkable for an explanted device.The torque defining screw appears intact but covered in debris or soft tissue.The revision reported was likely the result of disassembly of the torque defining screw from the humeral stem and subsequent disassociation of the humeral tray construct.The observed humeral liner prosthesis wear could be due to abnormal articulation of the liner following the screw disassembly.Additionally, it is unclear whether the humeral liner nonconformance issue may have contributed to the extent of the observed edge wear.The order of events cannot be confirmed because the devices were not returned for evaluation.Potential contributions of user or patient-related considerations to the event could not be assessed.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that an 80 yo male patient, who had an initial right tsa, underwent a revision procedure, approximately 8 months post the initial procedure.The patient complained of pain.The implant disassociated.The liner was replaced.There were no surgical delays or device breakages reported.Patient was last known to be in stable condition following the event.Product is not being returned due to the hospital is unable to release without patient approval.No further information.This is 1 of 2 reports for this event.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23812531
Report Number1038671-2025-03552
Device Sequence Number10006793
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date12/15/2025
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale